# SDR REXA2018092100868

- Difficulty date: September 17, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 10,977 hours, 7,597 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE TO SYR, CABIN HAD A FOUL ODOR FOLLOWED BY A CABIN RECIRC FAN FAULT. DEFERRED BOTH RECIRC FANS IAW MEL 21-22-1. FOUND RIGHT RECIRCULATION FAN POPPING CIRCUIT BREAKER. REMOVED AND REPLACED RIGHT RECIRCULATION FAN AND FILTER IAW AMM 21-22-10 AND AMM 21-22-12. OPERATIONAL AND LEAK CHECK OF CABIN RECIRCULATION FANS GOOD AT THIS TIME.
